# SDR IXXA2023042602

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-300
- Aircraft serial: 30109
- Aircraft time: 90,169 hours, 14,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252423
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA. 955 FAIL SAFE STRAP CRACKED
